MAUDE Adverse Event Report: AIRLIFE FINLAND OY N/A; T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE

AIRLIFE FINLAND OY N/A; T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE
Model Number M1091365VS
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Annex g - 4756 - appropriate component term/code not available - t-piece neonatal patient circuit kit.The product involved in the report has not been returned for evaluation.The customer reported that they were able to source three total lots for the affected product.The additional two lot numbers identified are 250761365 and 251291365.A review of the device history record is in-progress.All information reasonably known as of 06 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.
 
Event or Problem Description
It was reported that the t piece neonatal patient circuit kits were not registering a peep pressure.No harm or injury was reported as a result of this event.

Brand Name
N/A
Common Device Name
T-PIECE NEONATAL PATIENT CIRCUIT KIT, DISPOSABLE
Manufacturer (Section D)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
AIRLIFE FINLAND OY
kuortaneenkatu 2
helsinki, uusimaa FIN-0 0510
FI   FIN-00510
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25094981
Report Number3010838917-2026-00003
Device Sequence Number5079384
Product Code BTL
UDI-Device Identifier10190752135697
UDI-Public(01)10190752135697(10)WO40127
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K093913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM1091365VS
Device Catalogue NumberN/A
Device Lot NumberWO40127
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown